My mother is 55yrs old,she is a diabetic and high blood pressurr patient nowadays there is stretching of hair in the head that occurs withn several hours, I'm so depressed kindly tell me the reason behind this, And give me suggestion and she use insulin(twice) and Duvel plus

Posted by: Shamim Akhter , 55 years

3Responses

Answers

  • User Avatar

    Dr. Ghulam Sughra

    General Physician - 7 years experience

    10 Aug, 2018

    Kindly send all the details such as from how long she is diabetic and hypertensive and which medicine she is taking for hypertension?Side Effects of duvel plus can be Nausea, vomiting, stomach upset, diarrhea, headache, or a metallic taste in the mouth may occur.
    I would suggest you to call us on myzindagi live app for more guidance ,or you can consult and get a complete physical examination by specialist am referring below.
    In order to get prescription from our doctors, you either need to physically visit a doctor, or download the app to make FREE Video Consultation. Andriod:http://bit.ly/2nGJDs2 iOS: http://apple.co/2oGjdeE. To book an appointment call at 042 35852314 . All these services are free of cost.

    Referred Doctors

    User Avatar

    Dr. Sajeel Ijaz

    Endocrinologist , 32 years experience

    User Avatar

    Dr. Muhammad Javaid Shah

    Endocrinologist , 30 years experience

    Comments

    • User Avatar

      Shamim Akhter

      She is a diabetic and hypertense for about15 yrs and she takex Eziday 50mg tablet for high blood presseue. Kindly teel me the reason of stretching of hair? Is it serious problem?

    • User Avatar

      Dr. Ghulam Sughra

      In order to get prescription from our doctors, you either need to physically visit a doctor, or download the app to make FREE Video Consulation. Andriod:http://bit.ly/2nGJDs2 iOS: http://apple.co/2oGjdeE. To book an appointment call at 042 35852314 . All these services are free of cost.

Download now to get FREE video consultation & more!